MAUDE Adverse Event Report: KARL STORZ SE & Co. KG C-MAC Video Laryngoscope MAC #4

KARL STORZ SE & Co. KG C-MAC Video Laryngoscope MAC #4
Model Number 8404BX
Medical Device Problem Codes Loose or Intermittent Connection (1371); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was sent for inspection.During the technical inspection, the error description provided by the customer "loose connection when plugging it in" was not confirmed.No fault detected on the device.As stated, the device passed the quality check at the time of delivery.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC Video Laryngoscope MAC #4
Common Device Name
C-MAC Video Laryngoscope MAC #4
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key50150329
Report Number9610617-2026-01869
Device Sequence Number18793484
Product Code CCW
UDI-Device Identifier04048551441930
UDI-Public04048551441930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404BX
Device Catalogue Number8404BX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown